# SDR 2006FA0001143

- Difficulty date: November 9, 2006
- Submitted: December 7, 2006
- Operation: General aviation
- Aircraft: N8YN
- Make and model: Beech 300BEECH
- Aircraft serial: FL417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH25
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED RED WARNING LIGHT ILLUMINATED IN LANDING GEAR CONTROL HANDLE WITH LANDING GEAR DOWN AND LOCKED.  FOUND NLG DOWNLOCK SWITCH.  S508 INOPERATIVE PN 101-3646289, MICROSWITCH-FREEPORT PN 1CH25.  REPLACED SWITCH AND ADJUSTED IAW MM.  LANDING GEAR POSITION/WARNING SYSTEM FUNCTIONAL TESTS NORMAL.  (K)
